Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 43, Pages 2747-2758
http://dx.doi.org/10.1155/S0161171203209133

An equivalence theorem concerning population growth in a variable environment

1Department of Mathematics, University of California, Los Angeles 90095-1555, CA, USA
2Department of Organismic Biology, Ecology and Evolution, University of California, Los Angeles 90095-1606, CA, USA

Received 16 September 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ray Redheffer and Richard R. Vance, “An equivalence theorem concerning population growth in a variable environment,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 43, pp. 2747-2758, 2003. https://doi.org/10.1155/S0161171203209133.